MAUDE Adverse Event Report: CONMED ABC; ELECTROSURGICAL, CUTTING, & COAGULATION & ACCESSORIES

CONMED ABC; ELECTROSURGICAL, CUTTING, & COAGULATION & ACCESSORIES
Catalog Number 160656
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the evaluation of the device has not been completed.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the that the 160656 abc probe 5 mm handswitching probe, 28 cm, device was being used on (b)(6) 2026 during a thoracotomy procedure when it was reported ¿tip of device fell off device into open chest cavity.¿.Further assessment questioning confirmed that the fragment was removed from the surgical site.The procedure was completed and there was no report of injury, medical intervention or extended stay for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
ABC
Common Device Name
ELECTROSURGICAL, CUTTING, & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key25275975
Report Number3007305485-2026-00116
Device Sequence Number9157515
Product Code GEI
UDI-Device Identifier30653405003896
UDI-Public(01)30653405003896(17)310104(10)202601054
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K925903
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number160656
Device Lot Number202601054
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown